Reported Adverse Events (Side Effects) Following COVID-19 Vaccination Among University Students and Staff:
| dc.contributor.author | Naziru,Rashid | |
| dc.contributor.author | Nabukeera, Madinah Ssebyala | |
| dc.contributor.author | Tamale,Francis | |
| dc.contributor.author | Mukasa,Zakariyah | |
| dc.contributor.author | Turyagumanawe,John | |
| dc.contributor.author | Daama,Alex | |
| dc.contributor.author | Babatunde,Areemu Abdul Mujeeb | |
| dc.contributor.author | Zziwa,Swaibu | |
| dc.contributor.author | Mwebaza, Muluya Kharim | |
| dc.date.accessioned | 2026-10-27T13:25:54Z | |
| dc.date.available | 2026-10-27T13:25:54Z | |
| dc.date.issued | 2025 | |
| dc.identifier.citation | Naziru R, Ssebyala NM, Tamale F, Mukasa Z, Turyagumanawe J, Daama A, Babatunde MAA, Zziwa S, Muluya MK. Reported Adverse Events (Side Effects) Following COVID-19 Vaccination Among University Students and Staff: A Case of Islamic University in Uganda. East Afr Health Res J. 2025;9(1):41-47. https://doi.org/10.24248/eahrj.v9i1.821 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12309/887 | |
| dc.language.iso | en | |
| dc.publisher | East African Health Research Journal | |
| dc.title | Reported Adverse Events (Side Effects) Following COVID-19 Vaccination Among University Students and Staff: | |
| dc.title.alternative | A Case of Islamic University in Uganda | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Reported Adverse Events (Side Effects) Following COVID-19 Vaccination Among University Students and Staff.pdf
- Size:
- 215.52 KB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: